# SDR DALA2015082905286

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY PRESSURE BULKHEAD LOWER PRODUCTION DOUBLER.  THE DOUBLER WAS REPLACED IAW D-DWG 5910130, REV EG AND SRM 51-30-2, 51-30-5 AND 51-10-3.
